MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 105MM - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 105MM - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.038.205S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 during an implementation of a proximal femoral nailing system (tfna) of the proximal femur fracture, upon the insertion of the fenestrated screw there was difficulty achieving full insertion of the head.Upon removal of the implant, the tip of the screw bent towards the lateral side to where it was inserted in a new implant.The original implant that was undamaged.There was a five (5) minute surgical delay reported.The procedure and patient outcome were successful.Concomitant devices: unknown screwdriver (part# unknown, lot# unknown, quantity# 1).Unknown tfna nail (part# unknown, lot# unknown, quantity# 1).This report is for 1.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: a device history record (dhr) review was conducted: part number: 04.038.205s, lot number: h571688, part manufacture date: 04 april 2018 , manufacturing location: elmira, part expiration date: 28 february 2028.Nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna fenestrated screw was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The lot quantity of 48 pieces met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the device history record for the raw material revealed no complaint related anomalies.The device history record shows this lot met all requirements at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant devices:insertion instruments: trauma (part#unknown, lot#unknown.Quantity 1), nails: tfna (part#unknown, lot#unknown, quantity 1).

Brand Name
TFNA FENESTRATED SCREW 105MM - STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10340536
Report Number2939274-2020-03327
Device Sequence Number17080910
Product Code KTT
UDI-Device Identifier10886982098795
UDI-Public10886982098795
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.205S
Device Catalogue Number04.038.205S
Device Lot NumberH571688
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer08/02/2020
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date08/26/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - INSERTION INSTRUMENTS: TRAUMA; UNK - NAILS: TFNA; UNK - NAILS: TFNA; UNK - SCREWDRIVERS
Patient Age62 YR